# SDR MWEA95362

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing Le
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS BIRD STRIKE ON LEFT WING AT DCA.  DURING BIRD STRIKE INSPECTION AT DCA, FOUND LEFT WING LEADING EDGE DENTED BEYOND LIMITS STA XRS 80.  AIRCRAFT FERRIED TO MKE.  MAINTENANCE IN MKE INSTALLED DOUBLER REPAIR IAW SRM 57-06, FIG 2 AS A TEMPORARY REPAIR.  WILL INSTALL PERMANENT REPAIR AT D-CHECK.  RETURNED A/C TO SERVICE.
